# SDR ASAA2020092433217

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,451 hours, 14,361 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switchpack
- Part number: 254A115011
- Part serial: AC00586
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 12,036 hours, 3,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE T/R LIGHT ON.  GROUNDED-YES.  REMOVED AND REPLACED LT AUTOTHROTTLE SWITCHPACK ASSEMBLY, IAW B737-800 AMM 76-11-07-020-802-F00 AND 76-11-07-400-802-F00.  OPS CHECK GOOD, IAW B737-800 AMM 76-11-07-400-802-F00 PARAGRAPH I.
